Efficient construction of reversible jump Markov chain Monte Carlo proposal distributions - Discussion on the paper by Brooks, Giudici and Roberts

C P Robert, X L Meng, J Moller, J S Rosenthal, C Jennison, M A Hurn, F Al-Awadhi, P McCullagh, C Andrieu, A Doucet, P Dellaportas, I Papageorgiou, R S Ehlers, E A Erosheva, S E Fienberg, J J Forster, R C Gill, N Friel, P Green, D HastieR King, H R Kunsch, N A Lazar, C Osinski

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)39-55
Number of pages17
JournalJournal of the Royal Statistical Society, Series B (Statistical Methodology)
Volume65
Publication statusPublished - 2003

Cite this

Robert, C. P., Meng, X. L., Moller, J., Rosenthal, J. S., Jennison, C., Hurn, M. A., Al-Awadhi, F., McCullagh, P., Andrieu, C., Doucet, A., Dellaportas, P., Papageorgiou, I., Ehlers, R. S., Erosheva, E. A., Fienberg, S. E., Forster, J. J., Gill, R. C., Friel, N., Green, P., ... Osinski, C. (2003). Efficient construction of reversible jump Markov chain Monte Carlo proposal distributions - Discussion on the paper by Brooks, Giudici and Roberts. Journal of the Royal Statistical Society, Series B (Statistical Methodology), 65, 39-55.